# SDR AU981658

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: M5272401
- Condition: Malfuncitioned
- Location: Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) WITH LANDING GEAR SELECTED DOWN, THE RIGHT SIDE HAD NO DOWNLOCK INDICATION.  FAULT TRACED TO FAULTY UPLOCK MICROSWITCH.  SUSPECT WATER INGRESS INTO THE MICROSWITCH.
